Stevens-Johnson syndrome is a rare, yet life-threatening, delayed-type hypersensitivity reaction characterized by mucocutaneous epidermal necrolysis. Toxic epidermal necrolysis is a severe manifestation of Stevens-Johnson syndrome, defined as greater than 30% skin detachment. Stevens-Johnson syndrome with toxic epidermal necrolysis is characterized as an adverse cutaneous drug reaction and is associated with the use of sulfonamides, antiepileptics, and some classes of nonsteroidal anti-inflammatory drugs. The case presented in this report is that of a 17-year-old female who presented to her primary care provider with a chief complaint of headache; she was initially diagnosed with a urinary tract infection and prescribed nitrofurantoin (Macrobid). Over the next 2 days, her symptoms worsened, she presented to the emergency department twice, and was transferred to a burn unit for definitive care. This case highlights the importance of prompt identification and diagnosis of Stevens-Johnson syndrome and underscores the need for emergency providers to have a comprehensive knowledge of adverse cutaneous drug reactions.